The University of Southampton
University of Southampton Institutional Repository

Asymptotic stabilization of infinite-dimensional systems which cannot be exponentially stabilized

Asymptotic stabilization of infinite-dimensional systems which cannot be exponentially stabilized
Asymptotic stabilization of infinite-dimensional systems which cannot be exponentially stabilized

The question of the stabilization by state feedback of an infinite-dimensional continuous-time system is discussed. Systems are introduced for which no state feedback exists such that the closed-loop system is exponentially stable. But it is shown that a state feedback exists such that the closed-loop system is asymptotically stable.

Asymptotic stability, Blaschke product, Exponential stability, Infinite dimensional linear system, Stabilization, State feedback
0167-6911
61-63
Ober, Raimund J.
31f4d47f-fb49-44f5-8ff6-87fc4aff3d36
Ober, Raimund J.
31f4d47f-fb49-44f5-8ff6-87fc4aff3d36

Ober, Raimund J. (1998) Asymptotic stabilization of infinite-dimensional systems which cannot be exponentially stabilized. Systems & Control Letters, 35 (1), 61-63. (doi:10.1016/S0167-6911(98)00030-9).

Record type: Article

Abstract

The question of the stabilization by state feedback of an infinite-dimensional continuous-time system is discussed. Systems are introduced for which no state feedback exists such that the closed-loop system is exponentially stable. But it is shown that a state feedback exists such that the closed-loop system is asymptotically stable.

Full text not available from this repository.

More information

Published date: 25 August 1998
Keywords: Asymptotic stability, Blaschke product, Exponential stability, Infinite dimensional linear system, Stabilization, State feedback

Identifiers

Local EPrints ID: 425016
URI: https://eprints.soton.ac.uk/id/eprint/425016
ISSN: 0167-6911
PURE UUID: 17da0453-c27f-45ee-bc43-6afdab39362b
ORCID for Raimund J. Ober: ORCID iD orcid.org/0000-0002-1290-7430

Catalogue record

Date deposited: 09 Oct 2018 16:30
Last modified: 14 Mar 2019 01:21

Export record

Altmetrics

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of https://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×